Open Access
4 October 2001 A bifurcation result for equations with anisotropic $p$-Laplace-like operators
Vy Khoi Le
Abstr. Appl. Anal. 6(4): 229-251 (4 October 2001). DOI: 10.1155/S1085337501000574


The paper is concerned with a global bifurcation result for equations whose principal parts are anisotropic p-Laplace-like operators. Using an abstract bifurcation result for equations with multivalued operators in Banach spaces together with topological degree calculations, we show the Rabinowitz alternative for the bifurcating branches.


Download Citation

Vy Khoi Le. "A bifurcation result for equations with anisotropic $p$-Laplace-like operators." Abstr. Appl. Anal. 6 (4) 229 - 251, 4 October 2001.


Published: 4 October 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1003.58018
MathSciNet: MR1866006
Digital Object Identifier: 10.1155/S1085337501000574

Primary: 58E35 , 58J55
Secondary: 35J60

Rights: Copyright © 2001 Hindawi

Vol.6 • No. 4 • 4 October 2001
Back to Top